Accessibility navigation


Derivation of the Lorentzian probability model for use in constrained image restoration

Alexander, N. E. and Lettington, A. H. (2005) Derivation of the Lorentzian probability model for use in constrained image restoration. Journal Of Modern Optics, 52 (13). pp. 1893-1903.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences
ID Code:5608

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation